# SDR IPXA2013120601005

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Obstructed
- Location: Pax Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE ALARM CAME ON DURING CLIMB THRU 18.8 AND STAYED ON TILL DESCENDI NG THRU 9.7 SLIDE SHOWED ARMED ON ECAM LINING CAUSING INTERFERENCE WITH GUIDE ARM OF LOCKING DEVICE OF INTERIOR CONTROL HANDLE.  REF 52-10-11-0501 AND 52-10-13.  DOOR OPS NORMAL.
